Came of the depo in january I then had a period 3 months later them had another on the 26th april which id class as a normal period. Two weeks later I had another period and now ive not had a period in over 4weeks. Ive been getting sore nipples, tierdness, gaining weight, white cervical mucus and cramps for the past week if not longer. Ive rang the doctors and there going to do a cervival exam but im not sure what its for? Ive also done two pregnancy tests both negative. So whats going on?
Completely normal when stopping Depo Provera. It can take up to 18 months to settle down, & to get your fertility back.
If you want to speed things up, then as long as you're not using any hormonal contraception, you can use a remedy called Agnus Castus, which works to naturally balance your hormones. It's what helped me after several failed attempts to stop the shot, due to excessive bleeding, sometimes heavy & constant (once for 2 years). I use the A. Vogel brand, as it's good quality. It's a liquid (tincture) & you put 20 drops in a little water, twice daily. It sorted me back into a regular monthly cycle within a couple of months. After you've been using it for a few months & have had a normal cycle for at least a few months, you can drop it down from the full dose to a maintenance dose (once daily rather than twice) & see how you go for a few more months. You may have to up it again for a while if things slip backwards.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I didnt go back to get my depo shot. I've been bleeding for a long time I am worried. Any idea? Help
Posted 6 Nov 2014 • 1 answer
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Posted 3 Sep 2015 • 1 answer
Depo-Provera - I was on my period when I first got the depo shot and it is almost time for my second
Posted 8 May 2016 • 2 answers
Posted 12 Jun 2016 • 1 answer